# SDR SIMA200117105

- Difficulty date: June 20, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145
- Aircraft serial: 145183
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND DURING MBV INSPECTION OF THE AIRCRAFT, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE BELOW SRM LIMITS AFTER REMOVAL OF CORROSION.  REPAIRED CORRODED AREA, WORK DONE IAW EMB145 SRM 1142 REV 12, 53-21-10 PARA 2 PAGE 201, 202 AND FIG 201 SHEET 1.  (M)
